# SDR AU980690

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stnson L5B
- Engine: Lyc O4351
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Leaking
- Location: Engine
- Component: O4351
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 CYLINDER LEAKING FROM BARREL/HEAD JOINT.  ENGINE WAS ON THE FIRST TEST FLIGHT FOLLOWING AN ENGINE REBUILD.
